Volume 16, issue 1 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Explicit Koszul-dualizing bimodules in bordered Heegaard Floer homology

Bohua Zhan

Algebraic & Geometric Topology 16 (2016) 231–266
Bibliography
1 R Lipshitz, P Ozsváth, D Thurston, Bordered Heegaard Floer homology : invariance and pairing, arXiv:0810.0687
2 R Lipshitz, P S Ozsváth, D P Thurston, Heegaard Floer homology as morphism spaces, Quantum Topol. 2 (2011) 381 MR2844535
3 R Lipshitz, P S Ozsváth, D P Thurston, Computing HF by factoring mapping classes, Geom. Topol. 18 (2014) 2547 MR3285222
4 R Lipshitz, P S Ozsváth, D P Thurston, Bimodules in bordered Heegaard Floer homology, Geom. Topol. 19 (2015) 525
5 B Zhan, Combinatorial proofs in bordered Heegaard Floer homology, arXiv:1405.3004
6 B Zhan, Explicit Koszul-dualizing bimodules in bordered Heegaard Floer homology: Cancellation diagrams, Alg. Geom. Topol 16 (2016)